Real Algebraic Curves as Complete Intersections.

Wojciech Kucharz

Mathematische Zeitschrift (1987)

  • Volume: 194, page 259-266
  • ISSN: 0025-5874; 1432-1823

How to cite


Kucharz, Wojciech. "Real Algebraic Curves as Complete Intersections.." Mathematische Zeitschrift 194 (1987): 259-266. <>.

author = {Kucharz, Wojciech},
journal = {Mathematische Zeitschrift},
keywords = {real algebraic curves as complete intersections},
pages = {259-266},
title = {Real Algebraic Curves as Complete Intersections.},
url = {},
volume = {194},
year = {1987},

AU - Kucharz, Wojciech
TI - Real Algebraic Curves as Complete Intersections.
JO - Mathematische Zeitschrift
PY - 1987
VL - 194
SP - 259
EP - 266
KW - real algebraic curves as complete intersections
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.